# SDR C2XA10CL147

- Difficulty date: September 16, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 24,370 hours, 18,746 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Contaminated
- Location: Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED APU GENERATOR OFF BUS MESSAGE AFTER PUSHBACK DURING NR 2 ENGINE START ACCOMPANIED BY FAINT ACRID SCENT.  MAINTENANCE INSPECTED AND PERFORMED ENGINE RUNS ON NR 1 AND NR 2 ENGINE AND APU.  PERFORMED DECONTAMINATION OF AIR CONDITIONING SYSTEM AND NO FURTHER SMELL WAS NOTED.
